# SDR CA970902020

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Rt Gear Leg
- Component: HTE620048003
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT GEAR LEG DOWN STAY ACTUATOR INBOARD HYDRAULIC LINE RUPTURED. LINE REPLACED AND RETRACTION TESTS CARRIED OUT CHECKED SERVICEABLE.
